# SDR 2002FA0000790

- Difficulty date: June 6, 2002
- Submitted: June 28, 2002
- Operation: General aviation
- Aircraft: N6468N
- Make and model: Cessna T210N
- Aircraft serial: 21063042
- Engine: Cont IO550*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12326241
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING ANNUAL INSPECTION. HORIZONTAL STABILIZER FOUND LOOSE.  INSPECTED AND FOUND REAR MOUNTING REINFORCEMENT BRACKET BOTH SIDES BROKEN AND THE FORWARD ATTACHMENT FITTINGS LOOSE.  INSTALLED REAR BRACKETS AND PN SK210-126.
